# SDR CA110805004

- Difficulty date: August 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Piper PA-34-220T
- Aircraft time: 9,804 hours
- Engine: Cont LTSIO360KB
- Propeller: Mcauly 3AF32C508
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Part number: 62701073
- Condition: Frayed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSP, FOUND A FRAYED ELEVATOR TRIM CABLE.
